# SDR ABXA201910316169

- Difficulty date: October 16, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 87,011 hours, 21,559 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT ENGINE OUTBOARD CORE COWL LOWER LONGERON AT SECOND FROM AFT LATCH. THE CORE COWL WAS REPLACED. THE AIRPLANE WAS GROUNDED.
